# SDR AALA20140329002

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 47,798 hours, 16,661 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  RT ENGINE HIGH TEMPERATURE LIGHT ILLUMINATED.  EMERGENCY DECLARED,  FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND RT ENGINE PROBE FAILED TO HEAT AT PROBE CONNECTOR & WIRE W5032-2500R-20 BROKEN.  REPLACED P1 PROBE & REPAIRED WIRE, SYS GROUND CHECKED NORMAL.
